# SDR DKAA00007

- Difficulty date: February 18, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N917R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Part number: 3957271
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY BRACKET FOUND CORRODED.
